Surfactant destabilization and non-linear phenomena in two-fluid shear flows at small Reynolds numbers.

Kalogirou, A orcid.org/0000-0002-4668-7747, Papageorgiou, DT and Smyrlis, Y-S (2012) Surfactant destabilization and non-linear phenomena in two-fluid shear flows at small Reynolds numbers. IMA Journal of Applied Mathematics, 77 (3). pp. 351-360. ISSN 0272-4960

Abstract

Metadata

Authors/Creators:
Keywords: two-phase flows; surfactants; Marangoni instability
Dates:
  • Published: 1 June 2012
  • Accepted: 28 March 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Aug 2016 15:13
Last Modified: 12 Aug 2016 15:13
Published Version: https://dx.doi.org/10.1093/imamat/hxs035
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/imamat/hxs035

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics